Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
139 Doctors are Online

I am facing problem after sexual intercourse, please suggest me

Hello sir, as I am facing problem after sexual intercourse that the sperm count has reduced a lot and as well as the size of my penis has also decreased .plz tell how to overcome the problem .
Asked On : Thu, 6 May 2010
Answers:  3 Views:  503
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Lab Tests
Urologist 's  Response
Welcome to healthcaremagic,

You sholud get examined by urologist. He shall see for conditions affecting semen count and offer treatment for the same.

Answered: Sun, 20 Mar 2011
I find this answer helpful
  Anonymous's Response
Have you got your sperm counts checked? get it checked to see if there is really a reduction in sperm counts. Sexual intercourse does not reduce the sperm counts, unless you get STD from it which can lower the counts due to infection.
Answered: Thu, 1 Jul 2010
General & Family Physician Dr. JItendra Sharma's  Response
did you get yourself evaluated, how can u reach that conclusion. Try seeing a gynaecologist and endocrinologist.
Answered: Sun, 20 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor